EconPapers    
Economics at your fingertips  
 

The Statistical Properties of the Black–Scholes Option Price

Mthuli Ncube () and Stephen Satchell

Mathematical Finance, 1997, vol. 7, issue 3, 287-305

Abstract: This paper investigates the statistical properties of the Black–Scholes option price, considered as a random variable. The option is conditioned on the current price and/or the estimated volatility of the underlying security. In both cases, some exact results for the distribution functions of the true option price and the predicted option price are derived. Extensions to puts and American contracts are considered. Numerical results are presented for option prices based on parameters appropriate for the FTSE 100 Index.

Date: 1997
References: Add references at CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
https://doi.org/10.1111/1467-9965.00033

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:7:y:1997:i:3:p:287-305

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627

Access Statistics for this article

Mathematical Finance is currently edited by Jerome Detemple

More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-10-15
Handle: RePEc:bla:mathfi:v:7:y:1997:i:3:p:287-305